Couldn't find what you looking for?

TRY OUR SEARCH!


I was using Affexor for over 2 years. Last month I decided to go on without medicines in my life because my friend introduced me to alternative medicine.
However, I have severe headaches and I can’t sleep ever since I stoped using the medicine. I am wondering if I’m feelig like this because my body get used to constant level of Affexor? Will I ever feel “normal” again?

Loading...


Affexor or Effexor withdrawal symptoms have set the standard for pain and suffering from an antidepressant. Withdrawals symptoms can develop on any level of dosage so do not think that you are safe if you are taking a low dose. Withdrawal symptoms can last for 2 to 3 months. In some cases they last for more than several years. Some people don’t feel normal ever again after stopping the usage of the medicine. After missing only one dose some people can develop withdrawal symptoms. This happens due to a fact that Effexor has a half-life of about 5 hours. Effexor withdrawal symptoms that are very common are agitation, anxiety, confusion, dry mouth, headaches, insomnia, nausea, nightmares, sweating, tremor etc. If you are thinking about taking some kind of antidepressant be sure to know all the necessary information about that medicine.
Reply

Loading...